Medical Questions > Pregnancy Forum > Introductions Forum

Taking the Pill And Pregnant???? Help

I am taking the pill and I have been for the last 31/2 months... No problems.. But at the beginning of my cycle this month I got a sinus infection and my doc. Perscribed antibiotics and I have heard antibiotics can counteract the pill. Lately I have been feeling some pressure and in the middle of my pill cycle I spotted once. I have been pregnant before and this is how I knew I was pregnant, because I spotted durring "implantation" what's going on? Question
Did you find this post helpful?
|

replied November 3rd, 2004
Extremely eHealthy
Just wait and see ifyou miss your period, the pill wont harm the baby

<3
gaby
|
Did you find this post helpful?

replied November 8th, 2004
Extremely eHealthy
If you feel the same way you felt the last time you were pregnant, find out. Antibiotics can affect b/c. Find out now. B/c pills won't hurt your baby, but it's not good for the baby either. Take care.
|
Did you find this post helpful?